# SDR DALA2025081105981

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 8,478 hours, 3,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L UNABLE TO BE ARMED HANDLE IS JAMMED. T/S IN ACCORDANCE WITH SOLUTION #1-15172 AND FOUND EOAM LEVER OVER CENTER. RE CENTERED IT AND PERFORMED OPS CHECK OF AR AND DISARM NUMEROUS TIMES, IAW A220 AMP 52-12. A/C OK FOR SVC. (LP# 7492294)
